# SDR CALA2015031700165

- Difficulty date: March 12, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 48,441 hours, 17,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A9403
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 4807218.  INTERNAL SKIN WORN AT STATION 855 - 857 BETWEEN STRINGER 21 - 22L.  MEASURED .037 DEEP IN NON CHIMMILLED AREA.  INSTALLED REPAIR & INTERCOSTAL IAW CRA 5331-02021.
